# SDR CA121218008

- Difficulty date: December 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING POST MAINTENANCE GROUND OPERATIONS, COMPASS SWING OF ACFT, BOTH ENGINES RUNNING AND GENERATORS ONLINE, ENGINE POWER WAS INCREASED FROM IDLE AS REQUIRED.  SHORTLY AFTER THE POWER INCREASE, THE MAINTENANCE CREW DETECTED AN ODOR, BURNED AND OBSERVED THE RT GENERATOR LIGHT HAD ILLUMINATED.  THE RT GENERATOR SWITCH WAS SELECTED OFF AND THE ACFT RETURNED TO THE HANGAR.  POST SHUT DOWN, THE MAINTENANCE CREW`S INVESTIGATION REVEALED CONTACTOR A-701D IN THE RT POSITION, AS THE SOURCE OF THE ODOR. UPON REMOVAL AND FURTHER INVESTIGATION OF CONTACTOR, SN CE-83957, COMPONENTRY WITHIN THE CONTACTOR WAS FOUND BURNED.  THE ACFT WAS FITTED WITH A REPLACEMENT CONTACTOR WITH NO FURTHER DISCREPANCY.
